# SDR AALA20170320001

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug MD 83
- Aircraft serial: 53633
- Aircraft time: 47,939 hours, 23,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: A3060736
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT STATION 1305 AFT VAULT DOOR HAS A MISSING LENS COVER.  REPLACED LENS COVER IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
